# SDR SWIA202054262

- Difficulty date: October 9, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Arm
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP CENTER HINGE ARM HAS GOUGE AT CONNECTION OF HINGE BOX, AS MARKED.  C-CHECK RO 11/21/2020.  REPAIRED GOUGES AND COMPLIED WITH REO.
